How Long Does Norvir Stay In Your Body
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Stanford University, School of MedicineSomething in, or about you has created this "blip". Hopefuly this was not a lab error issue. Make sure that there are no new meds causing drug interactions or lowered levels of your HIV meds. Hopefully, you are still adherent to your... Read more »
Chicago Black Gay Mens CaucusThanks for your question,As this is a hypothetical situation let me address all the pieces going on here.Once fluid carrying HIV dries, the HIV in that fluid is absolutely dead. HIV can't live outside the body, so once it's in the open air... Read more »
University of Miami School of MedicineThe first thing you need to do is start using protection when you have sex. This protects you and others from further spread of HIV infection. You can repeat the test as much as you like, but the test does not protect you from infection.When someone... Read more »
Connect With Others
Posted by cm82391, 4 RepliesI'm taking a combination of the the three and i'm breaking out HORRIBLY!!!
Is anyone else on these meds and having this issues? Or one of the three above?
Or do I just have really bad skin? Read more »
Posted by Anonymous, 1 ReplyI have been on Norvir/Saquinavir for 7 years. Starting to show resistance. Panicking a little, they worked for so long,
controlled side effects. Doctor wants to do labs more frequently for now but not switch, maybe add another drug.
Has anyone gone... Read more »
Posted by ScotCharles, 3 RepliesI'm travelling through Italy on holiday for the month of October and I have recently begun taking Norvir 100 mg once a day to boost my reyetaz levels. At home I keep the Norvir in the refrigerator to keep it from getting soft and sticking together... Read more »
Posted by llee, 2 RepliesHi all,
my doctor put me on a combo of Isentress,Prezista,Norvir in June. Soon after I started I got itchy bumps all over my face, and also on my neck and upper chest and upper arms. According to the doctor it's because of Immune Reconstitution... Read more »
Guides for People With HIV